Differential and Integral Equations
Volume 4

Semigroup and integral form of a class of partial differential equations with infinite delay

Global bifurcation analysis of an adaptive control system

  • Fathi M. A. Salam, Stephen A. Van Gils, and Zhang Zhi-fen

    Volume 4, 1991, pages 1353-1374

On controllability and null controllability of linear systems with distributed delays in the control

Singular third-order boundary value problems

On the existence of optimal controls for a class of nonlinear infinite-dimensional systems

  • Elias Flytzanis and Nikolaos S. Papageorgiou

    Volume 4, 1991, pages 1419-1432

Abstract quasilinear parabolic equations with variable domains

An abstract approach to a class of nonlinear boundary value problems

  • C. De Coster, C. Fabry, and P. Habets

    Volume 4, 1991, pages 1073-1087

Monotonicity in time at the single point for the semilinear heat equation with source

Comparison theorems for first order retarded functional-differential equations and their applications

Oscillations of integro-differential equations

  • G. Ladas, Ch. G. Philos, and Y. G. Sficas

    Volume 4, 1991, pages 1113-1120

On the exact controllability of Kirchoff plates

Existence of solutions of elliptic equations involving critical Sobolev exponents with Neumann boundary condition in general domains

Viability of boundary of the viability kernel

Blow-up points of solutions to elliptic equations with limiting nonlinearity

Approximate inertial manifolds for the sine-Gordon equation

A remark on the stability of steady state motions

Positive solutions of a semilinear elliptic equation and its asymptotic behaviour

Necessary conditions for the convergence and summability of eigenfunction expansions in the complex domain

Noncompact semigroups of operators generated by cell kinetics models

  • Ovide Arino, Marek Kimmel, and Eva Sanchez

    Volume 4, 1991, pages 1233-1249

Trotter product formulae for Hamilton-Jacobi equations in infinite dimensions

Permanence for nonautonomous predator-prey systems

Jumping nonlinearities for a nonlinear equation with an $n$th order disconjugate operator

Remarks on semilinear elliptic problems at resonance

  • J. V. A. Goncalves and O. H. Miyagaki

    Volume 4, 1991, pages 1293-1302

On asymptotic stability for linear delay equations

Continuous dependence on modeling in the Cauchy problem for nonlinear elliptic equations

Expansions on generalized eigenvectors of operators arising in the theory of elasticity

  • Giuseppe Geymonat and Pierre Grisvard

    Volume 4, 1991, pages 459-481

Selections of Lipschitz multifunctions generating a continuous flow

The sign of Lagrange multiplier for some minimization problem

  • Rejeb Hadiji and Roger Lewandowski

    Volume 4, 1991, pages 491-492

Bounded solutions for abstract time-periodic parabolic equations with nonconstant domains

Exponential asymptotic stability for scalar linear Volterra equations

On the global well-posedness of the Benjamin-Ono equation

Existence theorems for second order boundary value problems

  • Hans G. Kaper, Mariette Knaap, and Man Kam Kwong

    Volume 4, 1991, pages 543-554

Some comparison principles for weakly coupled systems of elliptic equations

  • Chris Cosner and Philip W. Schaefer

    Volume 4, 1991, pages 555-562

A general existence and uniqueness theory for implicit differential-algebraic equations

  • Patrick J. Rabier and Werner C. Rheinboldt

    Volume 4, 1991, pages 563-582

Uniqueness of the positive solution of $\Delta u+f(u)=0$ in an annulus

Generalized weights for orthogonal polynomials

An explicit closed form solution for systems of Volterra integral equations

Boundary stabilization of two-dimensional Petrovsky equation: vibrating plate

A mixed type boundary problem describing the propagation of disturbances in viscous media

Bounds for solutions of integral equations of second type

A weighted semilinear elliptic equation involving critical Sobolev exponents

Null controllability of first order quasilinear equations

Lack of exact controllability for wave and plate equations with finitely many boundary controls

Maximization on classes of functions with fixed rearrangement

  • Vincenzo Ferone and M. Rosaria Posteraro

    Volume 4, 1991, pages 707-718

Nonresonance conditions for the existence, uniqueness, and stability of periodic solutions of differential equations with asymmetric nonlinearities

A fast diffusion equation which generates a monotone local semiflow. II. Global existence and asymptotic behavior

A three-point boundary value problem

  • A. R. Aftabizadeh and Klaus Deimling

    Volume 4, 1991, pages 189-194

Oscillation for selfadjoint second order matrix differential equations

Integral averages and oscillation of second order sublinear differential equations

On a logistic equation with piecewise constant arguments

  • K. Gopalsamy, M. R. S. Kulenovic, and G. Ladas

    Volume 4, 1991, pages 215-223

Feedback controllability of the free boundary of the one phase Stefan problem

  • Viorel Barbu, Giuseppe Da Prato, and Jean-Paul ZolÈsio

    Volume 4, 1991, pages 225-239

A weak Bernstein method for fully nonlinear elliptic equations

Interior gradient bounds for the mean curvature equation by viscosity solutions methods

Uniform stabilization of the Euler-Bernoulli equation with feedback operator only in the Neumann boundary condition

Propagation of solutions of a nonlinear functional-differential equation

  • Janet Dyson and Rosanna Villella-Bressan

    Volume 4, 1991, pages 293-303

A class of integrable Hamiltonian systems including scattering of particles on the line with repulsive interactions

  • Gianluca Gorni and Gaetano Zampieri

    Volume 4, 1991, pages 305-329

Persistence of invariant tori in systems of coupled oscillators. I. Regular and singular problems

  • Hans G. Othmer and Masaji Watanabe

    Volume 4, 1991, pages 331-368

On the optimal control problems of parabolic equations with an infinite number of variables and with equality constraints

On periodic solutions of the nonlinear suspension bridge equation

Existence and uniqueness theorems for a fourth order boundary value problem of Sturm-Liouville type

Spatial decay results for a class of quasilinear elliptic equations of mode zero

  • Shlomo Breuer and Joseph J. Roseman

    Volume 4, 1991, pages 411-423

Oscillation properties of first order nonlinear functional-differential equations of neutral type

  • Jaroslav Jaroš and Takaŝi Kusano

    Volume 4, 1991, pages 425-436

Existence and unicity of solutions of $n$-point boundary value problems

Minimal solutions of multivalued differential equations

Quasilinear elliptic problems with measures as data

Solutions of a nonlinear ODE appearing in the theory of diffusion with absorption

  • J.B. McLeod, L.A. Peletier, and J.L. Vazquez

    Volume 4, 1991, pages 1-14

Liapunov operators and stabilization in strongly order preserving dynamical systems

Comparison results for elliptic and parabolic equations via symmetrization: a new approach

  • A. Alvino, P.-L. Lions, and G. Trombetti

    Volume 4, 1991, pages 25-50

A variational approach to approximation of delay systems

  • Kazufumi Ito, Franz Kappel, and Dietmar Salamon

    Volume 4, 1991, pages 51-72

Nonlinear Schroedinger equations with magnetic fields

On the stability of the zero solution of a one-dimensional mathematical model of viscoelasticity

On mathematical models of a viscoelasticity with a memory

Global stability in diffusive delay Lotka-Volterra systems

Multiplicity results for a semilinear elliptic problem with crossing of multiple eigenvalues

Time dependent $m$-accretive operators generating differential evolutions

A fast diffusion equation which generates a monotone local semiflow. I. Local existence and uniqueness

Eigenvalues of the Orr-Sommerfeld equation

On systems of ordinary differential equations with measures as controls

  • Gianni Dal Maso and Franco Rampazzo

    Volume 4, 1991, pages 739-765

On the inversion of the Lagrange-Dirichlet theorem in a case of nonhomogeneous potential

  • C. Maffei, V. Moauro, and P. Negrini

    Volume 4, 1991, pages 767-782

An approximation theory for the identification of linear thermoelastic systems

  • I. G. Rosen and Chien-Hua Frank Su

    Volume 4, 1991, pages 783-802

Asymptotic stability for nonlinear degenerate parabolic equations with Neumann boundary conditions

Positive solutions to general elliptic competition models

Existence and uniqueness for the population dynamics with nonlinear diffusion

Complex-valued time-periodic solutions and breathers of nonlinear wave equations

On $x’=f(t, x)$ and Henstock-Kurzweil integrals

  • Tuan Seng Chew and Francisco Flordeliza

    Volume 4, 1991, pages 861-868

A free boundary problem describing an irreversible crystallization process

Existence theorems for focal boundary value problems

  • S. Umamaheswaram and M. Venkata Rama

    Volume 4, 1991, pages 883-889

A singular boundary value problem arising from near-ignition analysis of flame structure

Inertial manifolds and the slow manifolds in meteorology

On bifurcation from infinity for potential operators

On a nonresonance condition for a semilinear elliptic problem

  • Alessandro Fonda, Jean-Pierre Gossez, and Fabio Zanolin

    Volume 4, 1991, pages 945-951

On a class of singular or degenerate hyperbolic variational inequalities

  • Marco Luigi Bernardi, Fabio Luterotti, and Gianni Arrigo Pozzi

    Volume 4, 1991, pages 953-975

Dissipativity conditions and variational principles for the heat flux equation with memory

Global existence and uniqueness for the Kummer transformation problem subject to non-Cauchy data

  • Renato Spigler and Marco Vianello

    Volume 4, 1991, pages 991-1003

Conditions for parabolicity of second order abstract differential equations

  • Angelo Favini and Enrico Obrecht

    Volume 4, 1991, pages 1005-1022

An application to bifurcation problems of cusps in Banach spaces